# SDR ASAA2014011912406

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 19,556 hours, 5,896 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A ZONE TEMP LIGHT, RAN QRH PROCEDURES AND UPON RESETING MASTER CAUTION, LIGHT WENT OUT.  ACFT GROUNDED.  AUTO TEMP CONTROLLER LOGGED COCKPIT TRIM VALVE FAULT. RAN BOTH AUTO TEMP CONTROLLERS BITE TEST IAW FIM 21-62, TASK 842 AND FAULT CLEARED AND RESET, ZONE TEMP CONTROL, OPS CK GOOD.
